# SDR R61A201703190226

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000208
- Aircraft time: 23,919 hours, 18,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOWSTRIPS AT ROWS 18, 14DF MISSING. FOUND STRIPS TO BE ON TOP OF EACH OTHER. REARRANGED STRIPS PER AMM 33-50-21.
